Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 61, NWS Tallahassee, FL

May 1, 200812 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 1, 2008, 1:32 PM CDT for 12 counties in Florida. It took effect at May 2, 2008, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 1, 2008, 1:32 PM CDT (18:32 UTC)
In effect from
May 2, 2008, 1:00 PM CDT
Expired
May 2, 2008, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 6 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1945 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 011832
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM EDT THU MAY 1 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND AWAY FROM THE COAST UNTIL
8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LOW RELATIVE HUMIDITY
BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75...

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EARLY 
EVENING FOR GULF AND FRANKLIN COUNTIES IN NORTHERN FLORIDA...

.DISCUSSION...A DRY AIRMASS REMAINS IN PLACE ACROSS THE REGION
TODAY. THIS DRY AIRMASS HAS COMBINED WITH WARM AFTERNOON
TEMPERATURES AND BREEZY SOUTHERLY WINDS TO PRODUCE A PERIOD OF
RED FLAG CONDITIONS ACROSS MAINLY INLAND PORTIONS OF NORTHERN
FLORIDA. AREAS CLOSE TO THE CLOSE ARE SEEING HIGHER LEVELS OF 
MOISTURE AND SLIGHTLY COOLER TEMPERATURES RESULTING IN RELATIVE
HUMIDITY VALUES REMAINING JUST ABOVE CRITICAL LEVELS. ANOTHER
FAIRLY DRY AND WARM DAY IS EXPECTED FOR FRIDAY WITH A SHORT
PERIOD OF CRITICAL LEVELS OF RELATIVE HUMIDITY EXPECTED TO COMBINE
WITH HIGH DISPERSION INDICES OVER A LARGE PORTION OF THE INLAND
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND.

FLZ014-015-011945-
/O.CAN.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/
GULF-FRANKLIN-
232 PM EDT THU MAY 1 2008 /132 PM CDT THU MAY 1 2008/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THE REST OF THIS AFTERNOON AND EARLY EVENING.
ONSHORE FLOW IS BRINGING HIGHER LEVELS OF LOW LEVEL MOISTURE INTO 
THE AREA RESULTING IN RELATIVE HUMIDITY VALUES FAILING TO FALL TO
CRITICAL LEVELS.

$$

FLZ009>011-013-016>019-026>029-034-020030-
/O.NEW.KTAE.FW.W.0061.080502T1800Z-080502T2300Z/
/O.CON.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
232 PM EDT THU MAY 1 2008 /132 PM CDT THU MAY 1 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO ONGOING DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT COMBINED WITH HIGH DISPERSION INDICES.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY DUE TO AN EXPECTED PERIOD OF RELATIVE 
HUMIDITY BELOW CRITICAL LEVELS COMBINED WITH HIGH DISPERSION
INDICES.

HIGH DISPERSION INDICES WILL COMBINE WITH LOW RELATIVE HUMIDITY
VALUES TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS MAINLY
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND FRIDAY AFTERNOON AND EARLY EVENING. DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT WILL BE GREATEST ACROSS INLAND PORTIONS
OF THE FLORIDA BIG BEND...WITH ONLY 1 TO 2 HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT EXPECTED FURTHER WEST INTO THE EASTERN
FLORIDA BIG BEND. ALONG THE COAST...ONSHORE FLOW AND RESULTING
HIGHER LEVELS OF MOISTURE SHOULD KEEP RELATIVE HUMIDITY VALUES 
FROM REACHING CRITICAL LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP.

$$

FLZ007-012-020000-
/O.CON.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/
INLAND WALTON-BAY-
132 PM CDT THU MAY 1 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

HIGH DISPERSION INDICES WILL CONTINUE TO COMBINE WITH LOW
RELATIVE HUMIDITY VALUES TO PRODUCE A PERIOD OF RED FLAG
CONDITIONS ACROSS INLAND PORTIONS OF WALTON AND BAY COUNTIES INTO
THE EARLY EVENING HOURS. ALONG THE COAST...ONSHORE FLOW AND
RESULTING HIGHER LEVELS OF MOISTURE SHOULD KEEP RELATIVE HUMIDITY
VALUES FROM REACHING CRITICAL LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP.

$$

14-MROCZKA
3 follow-up statements
000 
WWUS82 KTAE 020010
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
810 PM EDT THU MAY 1 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE FLORIDA
BIG BEND AND INLAND PORTIONS OF THE PANHANDLE FROM 2 PM EDT /1 PM
CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY DUE TO AN EXPECTED PERIOD OF
RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES ABOVE 75...

.DISCUSSION...A DRY AIRMASS REMAINS IN PLACE ACROSS THE REGION.
ANOTHER FAIRLY DRY AND WARM DAY IS EXPECTED FOR FRIDAY WITH A
SHORT PERIOD OF CRITICAL LEVELS OF RELATIVE HUMIDITY EXPECTED TO
COMBINE WITH HIGH DISPERSION INDICES OVER A LARGE PORTION OF THE
INLAND EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND.

FLZ009>011-013-016>019-026>029-034-021130-
/O.EXP.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/
/O.CON.KTAE.FW.W.0061.080502T1800Z-080502T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
810 PM EDT THU MAY 1 2008 /710 PM CDT THU MAY 1 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ FRIDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6
PM CDT/ FRIDAY.

HIGH DISPERSION INDICES WILL COMBINE WITH LOW RELATIVE HUMIDITY
VALUES TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS MAINLY
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND FRIDAY AFTERNOON AND EARLY EVENING. DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT WILL BE GREATEST ACROSS INLAND PORTIONS
OF THE FLORIDA BIG BEND...WITH ONLY 1 TO 2 HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT EXPECTED FURTHER WEST INTO THE EASTERN
FLORIDA BIG BEND. ALONG THE COAST...ONSHORE FLOW AND RESULTING
HIGHER LEVELS OF MOISTURE SHOULD KEEP RELATIVE HUMIDITY VALUES
FROM REACHING CRITICAL LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP.

$$

FLZ007-012-020115-
/O.EXP.KTAE.FW.W.0060.000000T0000Z-080502T0000Z/
INLAND WALTON-BAY-
710 PM CDT THU MAY 1 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY.


$$

WOOL/MROCZKA
000 
WWUS82 KTAE 020821
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 AM EDT FRI MAY 2 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE FLORIDA
BIG BEND AND INLAND PORTIONS OF THE PANHANDLE FROM 2 PM EDT /1 PM
CDT/ TO 7 PM EDT /6 PM CDT/ TODAY DUE TO AN EXPECTED PERIOD OF
RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES ABOVE 75...

.DISCUSSION...ANOTHER FAIRLY DRY AND WARM DAY IS EXPECTED TODAY
WITH CRITICAL LEVELS OF RELATIVE HUMIDITY EXPECTED TO COMBINE
WITH HIGH DISPERSION INDICES OVER MOST OF THE FLORIDA BIG BEND AND
ACROSS THE INLAND EASTERN FLORIDA PANHANDLE. SOME MOISTURE RETURN
IS EXPECTED AHEAD OF AN APPROACHING COLD FRONT ON SATURDAY.
HOWEVER THE EASTERN BIG BEND WILL AGAIN APPROACH RED FLAG
CONDITIONS DURING THE AFTERNOON DUE TO LOW RELATIVE HUMIDITIES AND
HIGH DISPERSION INDICES.

FLZ009>011-013-016>019-026>029-034-022300-
/O.CON.KTAE.FW.W.0061.080502T1800Z-080502T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
421 AM EDT FRI MAY 2 2008 /321 AM CDT FRI MAY 2 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. 

HIGH DISPERSION INDICES WILL COMBINE WITH LOW RELATIVE HUMIDITY
VALUES TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS MAINLY
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND THIS AFTERNOON AND EARLY EVENING. DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT WILL BE GREATEST ACROSS INLAND PORTIONS
OF THE FLORIDA BIG BEND...WITH ONLY 1 TO 2 HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT EXPECTED FURTHER WEST INTO THE EASTERN
FLORIDA BIG BEND. ALONG THE COAST...ONSHORE FLOW AND RESULTING
HIGHER LEVELS OF MOISTURE SHOULD KEEP RELATIVE HUMIDITY VALUES
FROM REACHING CRITICAL LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP.

$$

BLOCK
000 
WWUS82 KTAE 021849
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
249 PM EDT FRI MAY 2 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE FLORIDA
BIG BEND AND INLAND PORTIONS OF THE PANHANDLE UNTIL 7 PM EDT /6 PM
CDT/ TODAY DUE TO AN EXPECTED PERIOD OF RELATIVE HUMIDITY BELOW 35
PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75...

.DISCUSSION...HIGH PRESSURE WILL CONTINUE TO RIDGE BACK OVER THE
AREA FROM OFF THE SOUTHEAST COAST INTO SATURDAY MORNING. RELATIVE
HUMIDITY VALUES HAVE FALLEN TO OR JUST BELOW CRITICAL LEVELS OVER
THE EASTERN BIG BEND THIS AFTERNOON AND ARE STILL EXPECTED TO FALL
TO NEAR 35 PERCENT FURTHER WEST INTO INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE LATE THIS AFTERNOON. THESE LOW RELATIVE
HUMIDITY VALUES WILL COMBINE WITH GUSTY SOUTHERLY FLOW AND HIGH
DISPERSION INDICES. SOUTHERLY FLOW WILL CONTINUE BETWEEN THIS HIGH
AND AN APPROACHING COLD FRONT FROM THE WEST INTO SATURDAY. WITH
HIGHER LEVELS OF MOISTURE EXPECTED FOR SATURDAY...RELATIVE
HUMIDITY VALUES ARE ANTICIPATED TO REMAIN OVER CRITICAL LEVELS FOR
MOST IF NOT ALL OF THE AREA. WILL HAVE TO WATCH THE FAR EASTERN
BIG BEND WHERE SOME LINGERING DRY AIR WILL STILL BE IN PLACE. AT
THIS TIME RELATIVE HUMIDITY VALUES ARE ANTICIPATED TO REMAIN JUST
ABOVE CRITICAL LEVELS IN THESE FAR EASTERN AREA...BUT WITH HIGH
DISPERSION INDICES DURING THE AFTERNOON...THE SITUATION WILL BE A
CLOSE CALL.


FLZ009>011-013-016>019-026>029-034-022300-
/O.CON.KTAE.FW.W.0061.000000T0000Z-080502T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
249 PM EDT FRI MAY 2 2008 /149 PM CDT FRI MAY 2 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING DUE TO UP TO 4 HOURS OF RELATIVE HUMIDITY BELOW
35 PERCENT COMBINED WITH HIGH DISPERSION INDICES OVER 75. 

RELATIVE HUMIDITY VALUES WILL FALL TO OR BELOW 35 PERCENT FOR
2-4 HOURS ACROSS THE EASTERN FLORIDA BIG BEND WITH 1 TO 2 HOURS
EXPECTED FURTHER WEST INTO INLAND SECTIONS OF THE EASTERN FLORIDA
BIG BEND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH DISPERSION
INDICES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP.

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 1, 8:45 AM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, May 1, 8:45 AM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EDT THU MAY 1 2008

.UPDATE...SFC HIGH PRESSURE OVER THE WESTERN ATLANTIC AND A BROAD
RIDGE ALOFT REMAIN FIRMLY IN CONTROL OF THE WEATHER ACROSS THE
REGION. AIRMASS REMAINS QUITE DRY ABOVE THE SFC WHICH SHOULD LIMIT
CU DEVELOPMENT TO FAR WESTERN ZONES THIS AFTERNOON. ALL IN
ALL...ANOTHER FINE SPRING DAY ON TAP FOR THE AREA. SMOKE FROM
GILCHRIST COUNTY FIRE APPEARS RATHER MEAGER ON THE FIRST VIS
IMAGERY OF THE DAY...AND IS PUSHING MOSTLY TO THE NORTH NORTHEAST
THIS MORNING. WILL REMOVE MENTION FROM THE ZONES. OTHERWISE...NO
CHANGES PLANNED.

&&

.AVIATION...VFR CONDITIONS WILL GENERALLY PREVAIL THROUGHOUT THE
PERIOD WITH MAINLY PERIODS OF FEW-SCT HIGH LEVEL CIRRUS. FIRST FEW
VISIBLE SATELLITE IMAGES THIS MORNING SHOWING ONLY A VERY THIN SMOKE
PLUME FROM THE WILDFIRE OVER GILCHRIST COUNTY TO THE EAST OF CROSS
CITY. THERE WAS SOME CONCERN EARLIER THAT SOME OF THIS SMOKE MIGHT
EFFECT AREAS NEAR KVLD LATER IN THE DAY...HOWEVER IT APPEARS NOW
THAT THE VOLUME OF SMOKE IS LOW ENOUGH AND THE DIRECTION OF
PROPAGATION WILL KEEP THIS FIRE FROM EFFECTING ANY OF OUR TERMINALS.
HAVE SEEN A FEW LOWER CLOUDS IN THE 3-4KFT RANGE WELL TO OUR WEST
THIS MORNING ALONG THE MS/LA COASTS WITH THE ONSHORE FLOW. SOME
CHANCES WE MIGHT SEE A SIMILAR EVENT NEAR KPFN LATE TONIGHT AND
LATEST SREF CIGS PROBABILITIES FOR HIGH END MVFR CIGS HAVE COME UP A
BIT. WILL RE-EVALUATE WITH THE NEXT GUIDANCE PACKAGE...BUT AM NOT
ANTICIPATING A SIGNIFICANT IMPACT.

&&

.MARINE...WEAK SURGE IN THE SOUTHEASTERLY FLOW OVER THE COASTAL
WATERS SHOULD DIMINISH THROUGHOUT THE DAY TODAY AS GRADIENT IS
FORECAST TO WEAKEN. WILL UPDATE MARINE ZONES TO REMOVE MORNING
WORDING AND REMOVE EXERCISE CAUTION HEADLING FROM OFFSHORE LEGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  85  57  85  60  83 /   0   0   0   0  20
PANAMA CITY  80  64  81  66  77 /   0  10  10   0  30
DOTHAN       84  60  83  64  79 /   0  10  10  20  40
ALBANY       83  58  84  59  81 /   0   0   0   0  30
VALDOSTA     86  56  85  58  84 /   0   0   0   0  10
CROSS CITY   87  56  87  59  83 /   0   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM
     EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.
&&

CAMP/MROCZKA
Hazardous weather outlook, May 1, 4:51 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
551 AM EDT THU MAY 1 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-021000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
551 AM EDT THU MAY 1 2008 /451 AM CDT THU MAY 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNDER MOSTLY SUNNY
SKIES...INLAND AFTERNOON TEMPERATURES WILL WARM UP TO THE MID 80S.
THE AIRMASS WILL REMAIN DRY AND SUCH CONDITIONS WILL AIDE THE SPREAD
OF ANY WILDFIRES THAT DEVELOP. THERE IS A LOW RISK FOR RIP
CURRENTS FOR MOST OF THE LOCAL BEACHES...EXCEPT FOR A LOW TO
MODERATE RISK FOR THE WESTERN MOST PANHANDLE BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY....
TEMPERATURES WILL CONTINUE AT OR ABOVE NORMAL INTO SATURDAY. A
COLD FRONT WILL APPROACH THE FORECAST AREA ON SATURDAY AND MOVE
ACROSS LATE SATURDAY INTO EARLY SUNDAY BRINGING A CHANCE FOR
SHOWERS AND THUNDERSTORMS SATURDAY AND ESPECIALLY SATURDAY NIGHT.
IN ITS WAKE...COOLER AND DRIER AIR WILL MOVE IN THROUGH MID WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.